# SDR SWIA200312022

- Difficulty date: April 17, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 4,195 hours, 3,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 LEFT AND RIGHT INTERCOSTALS OUTBOARD FLG LBL 36 CRACKED.  FOUND DURING C-CHECK INSPECTION.  INTERCOSTALS REPAIRED IAW CRJ REO 601R53-41-059.  HFEC C/O IAW 51-20-06/REO 601R-53-41-059 ON REPAIRED AREAS AND BRACKET RADIUS.  NO CRACKS NOTED.
